# SDR CA130822006

- Difficulty date: August 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ACFT CRUISE AT 15,000 CREW NOTICED AN OUT OF SYNC NOISE FROM ENGINES FOLLOWED BY NP FLUCTUATION FOLLOWED BY A POWER LOSS AND HIGH ITT.  THE ENGINE WAS FEATHERED AND SHUTDOWN PROCEDURE ACCOMPLISHED.  AT THIS POINT CABIN CREW HAD MENTIONED TO THE FLIGHT CREW THAT RT ENGINE HAD SOME SPARKS COMING OUT OF THE ENGINE EXHAUST.  ACFT CONTINUED TO ITS ORIGINAL DESTINATION AND ACFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  POST FLIGHT INSPECTION FOUND THAT ENGINE METAL DEBRIS WAS NOTICED INSIDE EXHAUST AREA. PROPELLER WAS ABLE TO BE TURNED ON THE GROUND THOUGH IT HAD SOME FRICTION AND UNUSUAL NOISE UPON HAND TURNING OF PROP.  OIL TANK AND REDUCTION GEARBOX CHIP DETECTOR HAD EVIDENCE OF METAL CHIPS.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
